# SDR AALA980258

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - FLT 132 - FMC WENT INDEPENDENT OPERATION AFTER TAKEOFF.  COULD NOT GET THEM BACK TO NORMAL OPS 1R.  REPLACED FMC NR 1 AND NR 2 FMC.  ACCOMPLISHED DATA BASE LOAD UPDATE.  BOTH SYSTEMS 1 AND 2.  ACCOMPLISHED BITE CHECK.  NORMAL OPERATION RESTORED.  OK FOR SERVICE.  (M)
